MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Lot Number 0031089004
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent migration occurred.The 50% stenosed target lesion was located in the non-tortuous and moderately calcified right coronary artery (rca).A 3.50 x 48mm synergy drug-eluting stent (des) was selected for treatment.The physician deployed the stent and inflated for 20 seconds before deflation.Post-dilatation was not performed.When pulling the non-boston scientific (bsc) wire back, the stent detached from the vessel and the entire stent came back on the wire.The synergy stent was completely removed from the patient.No other additional equipment was present in the vessel and no accidental movement occurred while inside the patient.The procedure was completed with a non-bsc stent.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: synergy xd mr us 3.50 x 48mm stent delivery system (sds) was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.The delivery system was not returned.Examination of the stent revealed stent struts were stretched and damaged.The stent outer diameter (od) was not taken due to the damage.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17908572
Report Number2124215-2023-51345
Device Sequence Number7543137
Product Code NIQ
UDI-Device Identifier08714729985235
UDI-Public08714729985235
Combination Product (Y/N)Y
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2025
Device Lot Number0031089004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer10/25/2023
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale